Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a generalization of the notion of $ H\sp *$-algebra

Author: Parfeny P. Saworotnow
Journal: Proc. Amer. Math. Soc. 8 (1957), 49-55
MSC: Primary 46.2X
MathSciNet review: 0085480
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, Structure theorem for a special class of Banach algebras, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 364-386. MR 0013235 (7:126c)
  • [2] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math, vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [3] I. Kaplansky, Dual rings, Ann. of Math. vol. 49 (1948) pp. 689-701. MR 0025452 (10:7b)
  • [4] L. H. Loomis, An introduction to harmonic analysis, New York, Van Nostrand, 1953, pp. 100-106. MR 0054173 (14:883c)
  • [5] G. W. Mackey, Commutative Banach algebra, mimeographed notes prepared by A. Blair, Harvard University, 1952.
  • [6] M. F. Smiley, Right $ {H^{\ast}}$-algebra, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 1-4. MR 0052699 (14:660d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society